# SDR HALA20250620187

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8237
- Aircraft time: 21,036 hours, 4,321 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,626 hours, 5,161 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sdu
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ETOPS - DIRTY SOCK SMELL DECSENDING THROUGH 6,000' - 3,000'. DURATION APPROXIMATELY 10 MIN. PUSHED DFDR EVENT BUTTON. FOUND OIL STREAKS COMING FROM #1 ENG INLET CONE WEEP HOLES AND OIL PUDDLING INSIDE OF #1 ENG INLET CONE. REPLACED THE FAN SHAFT COVER SEAL PE R AMM 72-15-00-960-801-A. LEAK CHK OK. ACCOMPLISHED #1 ENG WATER WASH PER T/C E1128-321-72-007. NO SOCK SMELL NOTED.
